# SDR SWAA2024110142661

- Difficulty date: September 26, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Out Of Balance
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR LT PN:183A0103-25 SN:006176 FOUND BALANCE WEIGHTS PN:183A0210-15 (1 EA) ON BAY 4 PN:183A0210-14 (1 EA) ON BAY 3 PN:183A0210-14 (1 EA) ON BAY 2 2024-600394<[01] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03766.;[02] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03766. RII CERTIFIED
